# SDR CA190429009

- Difficulty date: April 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: B030212604
- Condition: Loose
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) UPON TAXI, BACK TO GATE, HYD 1 QTY LO INFO MSG. HYD SYN PAGE SHOWS 18 PERCENT.  O FOUND LT GEAR UPLOCK ACTUATOR PRESS LINE B NUT LOOSE. SERVICED HYD AND TIGHTENED NUT.  O LEAK CHECKED OK. (TC# 20190429009)
